Methods and Applications of Analysis

MINIMAL VARIANCE HEDGING FOR FRACTIONAL BROWNIAN MOTION

FRANCESCA BIAGINI and BERNT ØKSENDAL

Abstract

We discuss the extension to the multi-dimensional case of the Wick-Itô integral with respect to fractional Brownian motion, introduced by [6] in the 1-dimensional case. We prove a multidimensional Itô type isometry for such integrals, which is used in the proof of the multi-dimensional Itô formula. The results are applied to study the problem of minimal variance hedging in a market driven by fractional Brownian motions.

Article information

Source
Methods Appl. Anal. Volume 10, Number 3 (2003), 347-362.

Dates
First available in Project Euclid: 21 June 2004

Permanent link to this document
http://projecteuclid.org/euclid.maa/1087841033

Mathematical Reviews number (MathSciNet)
MR2059940

Zentralblatt MATH identifier
1056.60033

Citation

BIAGINI, FRANCESCA; ØKSENDAL, BERNT. MINIMAL VARIANCE HEDGING FOR FRACTIONAL BROWNIAN MOTION. Methods Appl. Anal. 10 (2003), no. 3, 347--362. http://projecteuclid.org/euclid.maa/1087841033.


Export citation